American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 98 found      Go to page: 1 2 3 4

[1] D. B. Killough and I. F. Putnam. Trace asymptotics for $C^{\ast}$-algebras from Smale spaces. Proc. Amer. Math. Soc. 143 (2015) 317-325.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information   
View Article: PDF

[3] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information   
View Article: PDF

[4] Kengo Matsumoto. Classification of Cuntz--Krieger algebras by orbit equivalence of topological Markov shifts. Proc. Amer. Math. Soc. 141 (2013) 2329-2342.
Abstract, references, and article information   
View Article: PDF

[5] Astrid an Huef, S. Kaliszewski, Iain Raeburn and Dana P. Williams. Naturality of symmetric imprimitivity theorems. Proc. Amer. Math. Soc. 141 (2013) 2319-2327.
Abstract, references, and article information   
View Article: PDF

[6] Nadia S. Larsen and Xin Li. Dilations of semigroup crossed products as crossed products of dilations. Proc. Amer. Math. Soc. 141 (2013) 1597-1603.
Abstract, references, and article information   
View Article: PDF

[7] Claudia Pinzari. Growth rates of dimensional invariants of compact quantum groups and a theorem of H{\o}egh-Krohn, Landstad and St{\o}rmer. Proc. Amer. Math. Soc. 141 (2013) 895-907.
Abstract, references, and article information   
View Article: PDF

[8] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information   
View Article: PDF

[9] Makoto Yamashita. On subfactors arising from asymptotic representations of symmetric groups. Proc. Amer. Math. Soc. 140 (2012) 249-261. MR 2833537.
Abstract, references, and article information   
View Article: PDF

[10] R. Exel. Non-Hausdorff étale groupoids. Proc. Amer. Math. Soc. 139 (2011) 897-907. MR 2745642.
Abstract, references, and article information
View Article: PDF

[11] Rui Okayasu. Entropy for $C^*$-algebras with tracial rank zero. Proc. Amer. Math. Soc. 138 (2010) 3609-3621. MR 2661560.
Abstract, references, and article information   
View Article: PDF

[12] R. Exel. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010) 2991-3001. MR 2644910.
Abstract, references, and article information
View Article: PDF

[13] B. V. Rajarama Bhat, Volkmar Liebscher and Michael Skeide. Subsystems of Fock need not be Fock: Spatial CP-semigroups. Proc. Amer. Math. Soc. 138 (2010) 2443-2456. MR 2607874.
Abstract, references, and article information   
View Article: PDF

[14] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information   
View Article: PDF

[15] Martín Argerami and Pedro Massey. Towards the carpenter's theorem. Proc. Amer. Math. Soc. 137 (2009) 3679-3687. MR 2529874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fernando Abadie and Laura Martí Pérez. On the amenability of partial and enveloping actions. Proc. Amer. Math. Soc. 137 (2009) 3689-3693. MR 2529875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Damián Marelli and Iain Raeburn. Proper actions which are not saturated. Proc. Amer. Math. Soc. 137 (2009) 2273-2283. MR 2495260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marius Ionescu and Dana P. Williams. Irreducible representations of groupoid $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 1323-1332. MR 2465655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Arveson and Dennis Courtney. Lifting endomorphisms to automorphisms. Proc. Amer. Math. Soc. 136 (2008) 2073-2079. MR 2383513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lisa Orloff Clark and Astrid an Huef. Principal groupoid $C^*$-algebras with bounded trace. Proc. Amer. Math. Soc. 136 (2008) 623-634. MR 2358504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito. Commutants of certain analytic operator algebras. Proc. Amer. Math. Soc. 134 (2006) 2975-2982. MR 2231622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marie Choda. Entropy for automorphisms of free groups. Proc. Amer. Math. Soc. 134 (2006) 2905-2911. MR 2231614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tyrone Crisp and Daniel Gow. Contractible subgraphs and Morita equivalence of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 2003-2013. MR 2215769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rui Okayasu. Perturbation theoretic entropy of the boundary actions of free groups. Proc. Amer. Math. Soc. 134 (2006) 1771-1776. MR 2207492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ja A Jeong and Gi Hyun Park. Topological entropy and AF subalgebras of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 215-228. MR 2170561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wojciech Bartoszek and Beata Kuna. On residualities in the set of Markov operators on $\mathcal{C}_1$. Proc. Amer. Math. Soc. 133 (2005) 2119-2129. MR 2137879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marcelo Laca and Nadia S. Larsen. Errata to ``Hecke algebras of semidirect products''. Proc. Amer. Math. Soc. 133 (2005) 1255-1256. MR 2117229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. G. Amosov and A. D. Baranov. On perturbations of the group of shifts on the line by unitary cocycles. Proc. Amer. Math. Soc. 132 (2004) 3269-3273. MR 2073301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mark Tomforde. Stability of $\boldsymbol{C^*}$-algebras associated to graphs. Proc. Amer. Math. Soc. 132 (2004) 1787-1795. MR 2051143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 98 found      Go to page: 1 2 3 4